# SDR CA180618003

- Difficulty date: June 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,096 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 211401150
- Condition: Malfunctioned
- Location: Airspeed
- Part time: 59,176 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL200, DURING CRUISE IN ICING CONDITIONS, THE CAPTAIN`S ASI DROPPED FROM 190 KIAS TO 120 KIAS.  MAINTENANCE ACTION INITIALLY HAD THE SYSTEM PURGED WITH NO MOISTURE FOUND.  THEN THE CAPTAIN`S ASI WAS REPLACED, IAW AMM 34-11-33.  A LEAK CHECK WAS CARRIED OUT, IAW AMM 34-11-03 AND THE SYSTEM TESTED SERVICEABLE, IAW AMM 34-11-00.  AIRCRAFT CYCLES: 79090, HOURS: 64160:23. ASI S/N: 253784.  (TC# 20180618003)
